# SDR 2022F00515

- Difficulty date: November 15, 2022
- Submitted: December 14, 2022
- Operation: General aviation
- Aircraft: N453JE
- Make and model: Hawbee 4000
- Aircraft serial: RC53
- Aircraft time: 5,001 hours, 2,626 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 401384001009
- Part serial: 07074H8833
- Condition: Leaking
- Location: Cockpit
- Part time: 5,001 hours, 2,626 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT CREW HEARD LOUD WHISTLING NOISE COMING FROM PILOTS SIDE WINDOW PANEL B. DUE TO CONTINUING FAILURES AND UNRESOLVED ISSUES WITH WITH THIS MAKE MODEL AIRCRAFT AND BOTH PILOTS AND COPILOTS SIDE COCKPIT WINDOWS. FLIGHT CREW ELECTED TO DIVERT AND PERFORMED UNSCHEDULED LANDING. PILOTS SIDE COCKPIT WINDOW PANEL B P/N 401-384001-009 WAS REPLACED WITH NEW PANEL, UPON REMOVAL OF WINDOW SOOT WAS NOTED ON THE WINDOW SEAL EVIDENCE OF SLIGHT CABIN PRESSURIZATION LEAK WHICH WAS THE CAUSE OF THE NOISE. THIS WINDOW HAD NOT BEEN REMOVED FROM THE AIRCRAFT SINCE AIRCRAFT PRODUCTION AND HAD SAME TSN AS THE AIRCRAFT 5001. NOTE: THIS CONTINUES TO BE AN UNRESOLVED ISSUE THAT TC HOLDER TEXTRON AND WINDOW MFG PPG HAVE YET TO ADDRESS. CURRENTLY THE HAWKER 4000 AMM CHAP 5 HAS NO REQUIREMENTS TO REMOVE COCKPIT WINDOWS FOR ANY REQUIRED WINDOW OR WINDOW FRAME INSPECTIONS.
